# SDR AWXA200500699

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 65C376077
- Part serial: NSN
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-21 CHECK DISCOVERED 2 CRACKS .113 INCHES IN LENGTH ON ANGLE LOCATED AT BULKHEAD STA 178 LBL 5.7 WL 184.  MAINTENANCE CUT OUT AND REMOVED DAMAGED AREA FROM BULKHEAD LOCATED AT STA 178.  FABRICATED REPAIR ANGLES, STRAPS, FILLERS IAW BOEING 737-300 SRM 53-10-08-2 FIG 205 AND INSTALLED REPAIR PARTS AT BULKHEAD STA 178 IAW BOEING 737-300 SRM 53-10-08-2 FIG 205.
